Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 309145, 13 pages
http://dx.doi.org/10.5402/2012/309145
Research Article

On Submersion of CR-Submanifolds of l.c.q.K. Manifold

Department of Mathematics, Jamia Millia Islamia, New Delhi 110025, India

Received 27 September 2012; Accepted 15 October 2012

Academic Editors: A. Ferrandez and T. Friedrich

Copyright © 2012 Majid Ali Choudhary et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Vaisman, “On locally conformal almost kähler manifolds,” Israel Journal of Mathematics, vol. 24, no. 3-4, pp. 338–351, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. S. Dragomir and L. Ornea, Locally Conformal Kähler Geometry, vol. 155 of Progress in Mathematics, Birkhäauser, Boston, Mass, USA, 1998.
  3. L. Ornea and P. Piccinni, “Locally conformal kähler structures in quaternionic geometry,” Transactions of the American Mathematical Society, vol. 349, no. 2, pp. 641–655, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. Ornea, “Weyl structure on quaternioric manifolds, a state of the art,” http://arxiv.org/abs/math/0105041.
  5. B. Sahin and R. Günes, “QR-submanifolds of a locally conformal quaternion kaehler manifold,” Publicationes Mathematicae Debrecen, vol. 63, no. 1-2, pp. 157–174, 2003. View at Google Scholar
  6. B. O'Neill, “The fundamental equations of a submersion,” The Michigan Mathematical Journal, vol. 13, pp. 459–469, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Bejancu, “ CR submanifolds of a kaehler manifold. I,” Proceedings of the American Mathematical Society, vol. 69, no. 1, pp. 135–142, 1978. View at Google Scholar · View at Zentralblatt MATH
  8. S. Kobayashi, “Submersions of CR submanifolds,” The Tohoku Mathematical Journal, vol. 39, no. 1, pp. 95–100, 1987. View at Google Scholar · View at Zentralblatt MATH
  9. S. Deshmukh, T. Ghazal, and H. Hashem, “Submersions of CR-submanifolds on an almost hermitian manifold,” Yokohama Mathematical Journal, vol. 40, no. 1, pp. 45–57, 1992. View at Google Scholar · View at Zentralblatt MATH
  10. J. Simons, “Minimal varieties in riemannian manifolds,” Annals of Mathematics, vol. 88, no. 1, pp. 62–105, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. Al-Ghefari, M. H. Shahid, and F. R. Al-Solamy, “Submersion of CR-submanifolds of locally conformal kaehler manifold,” Contributions to Algebra and Geometry, vol. 47, no. 1, pp. 147–159, 2006. View at Google Scholar · View at Zentralblatt MATH